Strong monotonicity and Lipschitz-continuity of the duality mapping
Acta Universitatis Carolinae. Mathematica et Physica, Tome 32 (1991) no. 2, pp. 61-64
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1991_32_2_a7,
author = {Zemek, M.},
title = {Strong monotonicity and {Lipschitz-continuity} of the duality mapping},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {61--64},
year = {1991},
volume = {32},
number = {2},
mrnumber = {1146768},
zbl = {0755.47036},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1991_32_2_a7/}
}
Zemek, M. Strong monotonicity and Lipschitz-continuity of the duality mapping. Acta Universitatis Carolinae. Mathematica et Physica, Tome 32 (1991) no. 2, pp. 61-64. http://geodesic.mathdoc.fr/item/AUCMP_1991_32_2_a7/